Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suggest treatment to relieve pain due to De Quervain's tenosynovitis

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2366 Questions
Question
My daughter XXXXXXX went to Urgent Care today and was diagnosed with De Quervain's tenosynovitis and she was given a splint and Naproxen Sodium. She also has a skin disorder called Epidermolyisis Bullosa Simplex. She is having sharp pain and is so grouchy right now I don't want to be around her. Besides ice and heat is there anything else we can possibly do? I think I will take her to Dr. Hillyer our Family Practice MD in the morning. Might be a long night. I never thought of tendonitis as severe pain.
Posted Tue, 19 Aug 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Shruti Rijhwani 14 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Madam,

Thank you for posting your query on HCM.

Well looking into your problem I will like to tell you that generally De querveins tenosynovitis does not lead to this much amount of pain . But still few things I will suggest is to immobilse the hand completely as the movement provoctaes the pain .

Next if possible you can try out some opioid analgesics like tramadol for pain relief if naproxen is not able to control the pain . You should try steroid injection for de querveins synovitis and discuss regarding this with your treating doctor .

At present you should see for tramadol for pain relief .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor